MathSciNet Relay Station
MathSciNet bibliographic data
MR1884475 (2003d:35131) 35K55 (35B25 74N99)
Hilhorst, D.; Peletier, L. A.; Schätzle, R. $\Gamma$-limit for the extended Fisher-Kolmogorov equation. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002), no. 1, 141–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement